# SDR DHL2001804537

- Difficulty date: August 15, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY COMPT BATH TUB FITTING CRACKED AT STA 169.000-1700.000, L34 B.  REMOVED AND REPLACED BATH TUB FITTING PER SRM 51-1-20-D PG 9 AND 21.
